We present the case of a 4-year-old girl who developed anaphylactic shock during general anesthesia. Symptoms appeared 80 min into the operation and may have been an immediate allergic reaction to the transfused blood supplied from the child's mother based on the clinical signs, the decrease of components of complements and the elevated concentrations of histamine and tryptase. The blood type was the same and antibody screening test and crossmatch was negative. The blood was irradiated and we used a white cell-reduction filter. This patient possibly has antibodies to her mother's plasma and this type of reaction cannot be prevented by these routine methods. It is reported that the risk of transfusion associated graft-vs.-host disease is high when a patient receives blood from a closely related donor. However, there are, no reports of anaphylactic reactions to blood supplied from mother to child. We suggest that there is a potential for anaphylactic reaction as well as transfusion associated graft-vs.-host disease when a child patient receives blood from the mother.